How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask JACUSTOMER-jukovyew- Your Own Question
JACUSTOMER-jukovyew-
JACUSTOMER-jukovyew-,
Category: Mental Health
Satisfied Customers: 5
Experience:  Medical consultant at Askdoctorparker.com
90648412
Type Your Mental Health Question Here...
JACUSTOMER-jukovyew- is online now
A new question is answered every 9 seconds

I am trying to reduce my seroquel as I am having memory loss

Customer Question

I am trying to reduce my seroquel as I am having memory loss and confusion. I am on 100mg but cannot reduce it any further without deterioration of mood. Can you advise me how to reduce. The 25mg drop seems too much. The reduction has improved my memory and sharpness. I was on 150mg
Submitted: 1 year ago.
Category: Mental Health
Expert:  JACUSTOMER-jukovyew- replied 1 year ago.

You should not reduce your seroquel without the active guidance of a psychiatrist. It will cause deterioration in your mood. It is recommended that you consult a psychologist for the same.

Thanks

Dr Ritu Goel

Customer: replied 1 year ago.
I already know that. What I was asking was a regime to taper.
Expert:  JACUSTOMER-jukovyew- replied 1 year ago.

I am sorry, but there is no set regime that I can refer, it all depends on individual state and symptoms and can't be done online.

Thanks

Dr Ritu

Customer: replied 1 year ago.
OK. Thank you. Was gonna ask my psychiatrist to change seroquel to apraprizole. Does this have the same memory issues
Expert:  JACUSTOMER-jukovyew- replied 1 year ago.

Hello Louise,

No, apraprizole does not have the memory problems as a side effect.

Thanks

Dr Ritu

Expert:  JACUSTOMER-jukovyew- replied 1 year ago.

If you found this conversation satisfactory, please rate me as good or excellent as this is way we are compensated.

Thanks

Dr Ritu Goel

Related Mental Health Questions